MathSciNet Relay Station
MathSciNet bibliographic data
MR723217 (85e:14039) 14H40 (14C20 14H10)
Eisenbud, D.; Harris, J. A simpler proof of the Gieseker-Petri theorem on special divisors. Invent. Math. 74 (1983), no. 2, 269–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement